C.R. BARD, INC. (BASD) -3006260740 POWERPORT DUO M.R.I. IMPLANTABLE PORT, CHRONOFLEX DUAL-LUMEN, 9.5F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
1829500 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Positioning Problem (3009)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
02/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No medical records were provided for review.The investigation is inconclusive for the reported positioning issue and catheter occlusion as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through litigation process that, sometime after the port placement, the port allegedly had positioning issues.It was also reported that the patient was diagnosed with occlusion.However, the current status of the patient was unknown.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No medical records were provided for review.The investigation is inconclusive for the reported positioning issue and catheter occlusion as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through litigation process that, sometime after the port placement, the port was alleged to have positioning issues.It was also reported that the patient had occlusion.However, the current status of the patient was unknown.